# SDR REXA2019031100278

- Difficulty date: March 11, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,000 hours, 8,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 25R AND 26R FROM FS= 280 TO FS= 330 AT MAIN AVIONICS COMPARTMENT. (E/E) (TCI:53-20-304).
STRINGER 25R AND 26R FROM FS= 280 TO FS= 330 WERE REPLACED PER SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01 AND EA NO: CRJ953-08564 REV IR
